Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

How long does it take to get over lip swelling after discontinuing Amlodipidine?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5682 Questions
On average how long does it take after d/c Amlodipidine before lip swelling goes ? I've been off Amlodipidine for 3 days and no changes found.
Posted Sat, 15 Jun 2013 in General Health
Answered by Dr. Ivan R. Rommstein 46 minutes later
Hi and welcome to XXXXXXX Thank you for your query.

This is common side effect of amlodipine.
It should subside in 3-5 days and completely pass till 7 days. If this persists after this time you should visit doctor and find is there another cause of lip swelling. Also, I suggest to take some antihistaminic drug so ask your GP or pharmacist about this. Of course, dont take amlodipine ever again, there are some other medicines which can be used instead of it.
If you notice breathing difficulties, cough, vertigo, diziness,nausea or heart palpitations you should go to ER immidiately.

Wish you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor